Authors: Gajić, Borislav 
Dragović, Vladimir 
Jovanović, Božidar 
Title: On the Completeness of the Manakov Integrals
Journal: Journal of Mathematical Sciences (United States)
Volume: 223
Issue: 6
First page: 675
Last page: 685
Issue Date: 1-Jun-2017
ISSN: 1072-3374
DOI: 10.1007/s10958-017-3377-5
Abstract: 
The aim of this note is to present a simple proof of the completeness of the Manakov integrals for a motion of a rigid body fixed at a point in ℝn, as well as for geodesic flows on a class of homogeneous spaces SO(n)/SO(n1)×· · ·×SO(nr).
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

1
checked on Dec 2, 2022

Page view(s)

61
checked on Dec 3, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.